I have been on zoloft100mg for over a year and want to try and be tapered off. I also asked my Dr. to put me on wellbutin to help me quit smokeing. He took me from 100mg of zoloft to 50mg and added wellbutrin sr 150 too. Today was the first day and I felt horrible! Anxiety,just feeling crazy. Is this from the zoloft decreese? And was that too soon to go down that much? Or is this from the wellbutrin?
Hello dweezit. I would say its the Zoloft. I would gradually drop from the Zoloft. Going from the 100mg dose to 75mg. Remain on the 75mg for two weeks, repeating the procedure dropping another 25mg etc untill you are Zoloft free. The Wellbutrin will take a bit of time before you feel any result. If you feel the taper is to harsh, the one your doctor set down, tell her/him that it is that, too quick and far to uncomfortable. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Nov 2017 • 5 answers
Updated 6 Dec 2017 • 4 answers
Updated 19 Nov 2013 • 2 answers
Updated 11 Feb 2014 • 1 answer
Updated 21 Jan 2018 • 1 answer